# SDR AALA20100629TUL10

- Difficulty date: June 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW FRAME CRACKED AT LOWER FORWARD SIDE AT STATIONS 1117 TO 1136.  INSTALLED DOUBLER PER AARD 53-10-00-25.
